# SDR SWAA2018120627411

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER AND LOWER SURFACE UPPER FLANGE CORRODED AT BS 986.5, BETWEEN RBL 30 TO RBL 41.  REPAIRED FLANGE PER SRM.
